Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 72, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 21, 2007, 9:04 PM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2007, 9:04 PM MDT (03:04 UTC)
- Expired
- Apr 21, 2007, 10:00 PM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 9:15 PM MDT | HAIL 0.88 | 6 Sse Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 12:57 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 220303
SVRLBF
NEC031-103-220400-
/O.NEW.KLBF.SV.W.0072.070422T0304Z-070422T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT SAT APR 21 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF VALENTINE...
NORTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT(1000 PM MDT)
* AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF VALENTINE...AND MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITH FALLS STATE PARK BY 1015 PM CDT...
SPARKS BY 1020 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY
EVENING(1000 PM MDT SATURDAY EVENING) FOR WESTERN NEBRASKA.
LAT...LON 4280 10013 4284 10019 4283 10021 4276 10019
4231 10078 4250 10096 4255 10097 4298 10064
4298 9990 4298 9990
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 220334
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 PM CDT SAT APR 21 2007
NEC031-103-220400-
/O.CON.KLBF.SV.W.0072.000000T0000Z-070422T0400Z/
KEYA PAHA NE-CHERRY NE-
1034 PM CDT SAT APR 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT(1000 PM MDT) FOR EASTERN CHERRY AND NORTHWESTERN KEYA PAHA
COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BIG ALKALI LAKE STATE WILDLIFE
MANAGEMENT AREA...OR ABOUT 18 MILES SOUTH OF VALENTINE...MOVING
NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA
BY 1040 PM CDT...
HIGHWAY 20 MILE MARKER 210 BY 1050 PM CDT...
6 MILES SOUTHWEST OF SMITH FALLS STATE PARK...8 MILES SOUTH OF
HIGHWAY 12 MILE MARKER 10 AND 8 MILES SOUTHEAST OF VALENTINE BY
1100 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING(300 AM MDT SUNDAY MORNING) FOR NORTHWESTERN NEBRASKA.
LAT...LON 4280 10013 4284 10019 4283 10021 4276 10019
4231 10078 4250 10096 4255 10097 4298 10064
4298 9990 4298 9990
$$
SPRINGER000
WWUS53 KLBF 220358
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SAT APR 21 2007
NEC031-103-220409-
/O.EXP.KLBF.SV.W.0072.000000T0000Z-070422T0400Z/
KEYA PAHA NE-CHERRY NE-
1059 PM CDT SAT APR 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHERRY AND
NORTHWESTERN KEYA PAHA COUNTIES EXPIRES AT 1100 PM CDT(1000 PM
MDT)...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING(300 AM MDT SUNDAY MORNING) FOR NORTHWESTERN NEBRASKA.
LAT...LON 4280 10013 4284 10019 4283 10021 4276 10019
4231 10078 4250 10096 4255 10097 4298 10064
4298 9990 4298 9990
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:44 PM MDT, 7 hours 20 minutes earlier.
Area forecast discussion, Apr 21, 1:44 PM MDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 244 PM CDT SAT APR 21 2007 ...FORECAST CONCERNS 3 STORM SYSTEMS DAYS 1 THROUGH 7... .DISCUSSION... STORM NUMBER ONE...TONIGHT THROUGH SUNDAY...INCIPIENT STAGES OF SEVERE WEATHER INCLUDING TORNADOES UNDERWAY HERE. STRONG SHEAR... BALANCED BY ADEQUATE CAPE AND A STRONG CAP WHICH IS FCST TO WEAKEN ABRUPTLY THIS AFTERNOON AS A PORTION OF THE UPPER LEVEL LOW EJECTS ACROSS THE WRN HIGH PLAINS. TORNADO THREAT IS THE MAIN HIGHLIGHT WITH THE FIRST PERIOD FCST. FLOODING IS ALSO A DEFINITE CONCERN AS IS VERY LARGE HAIL. MAY BE ABLE TO RETOUCH THE GRIDS AND ADD VERY HEAVY RAINFALL FOR THE FIRST PERIOD IF WE DONT GET INTO A WARNING SITUATION TOO QUICKLY. QPF IS A 50 50 BLEND OF THE NAM12 AND GFS. STORM NUMBER TWO...MONDAY NIGHT THROUGH WEDNESDAY AM....A BRIEF REPRIEVE SUNDAY EVENING AND MONDAY BUT THEN BOTH THE ECMWF AND GFS ARE FAIRLY CLOSE SWINGING ANOTHER H5 LOW THROUGH KS TUESDAY AND WEDNESDAY. THE H850 FRONT WILL LIFT NORTH TO NEAR THE NEBRASKA BORDER MONDAY NIGHT AND TUESDAY MORNING WITH WRAP AROUND RAIN DEVELOPING THEREAFTER. HEAVY RAINFALL APPEARS LIKELY AS THE UPPER LEVEL LOW MOVES VERY SLOWLY. SEVERE WEATHER IS POSSIBLE LATE MONDAY NIGHT AS THE H85 FRONT TRIES TO LIFT NORTH. MOISTURE IS ABUNDANT. THE GFS POPS WERE USED BUT LIMITED TO 60 PERCENT. QPF IS GFS LIMITED TO 0.25 INCHES PER 6 HOUR PERIOD. LATER FCSTS MAY HAVE TO ENTERTAIN A FLASH FLOOD WATCH IF FCST RAINFALL CONTINUES TO EXCEED GUIDANCE. STORM NUMBER THREE...FRIDAY NIGHT AND SATURDAY...SHORT WAVE RIDGING TAKES HOLD WEDNESDAY NIGHT...THURSDAY AND EARLY FRIDAY BUT ANOTHER VIGOROUS STORM SYSTEM COULD TRACK THROUGH THE CENTRAL PLAINS LATE NEXT WEEK. TIMING AND LOCATION VARY SOMEWHAT BETWEEN THE FASTER GFS AND SLOWER ECMWF BUT BOTH MODELS ADVERTISE YET ANOTHER POWERFUL STORM SYSTEM. THE SLOWER ECMWF SOLN IS PREFERRED. AN H5 UA LOW IS FCST BY BOTH MODELS TO MOVE THROUGH THE SWRN U.S. AND THEN THROUGH KS. THE ECMWF IS ABOUT 24 HOURS SLOWER THAN THE GFS. A 30 TSTM POP HAS BEEN INTRODUCED FOR FRIDAY NIGHT AND SATURDAY. THIS MATCHES THE TIMING OF THE SLOWER ECMWF. TEMPS...USED A BLEND OF NAM12 2M TEMPS AND GUIDANCE DAYS 1 THROUGH 3. THEREAFTER DAYS 4 THROUGH 7...HPC WAS USED. && .AVIATION... STRONG TO SEVERE CONVECTION WILL BE PRESENT ACROSS MUCH OF THE TWEB ROUTES FROM THE LATE AFTERNOON INTO THE MID EVENING HOURS. CEILINGS OUTSIDE OF THE THUNDERSTORMS SHOULD REMAIN AT VFR LEVELS...HOWEVER IFR TO LIFR CONDITIONS MAY BE POSSIBLE IN THE STRONGEST CELLS AND VSBYS WILL BE REDUCED TO BELOW A MILE AT TIMES DUE TO HEAVY RAINFALL AND POSSIBLE HAIL. WINDS IN AND AROUND THESE STORMS WILL BE DANGEROUS TO NAVIGATE THROUGH AND SHOULD BE AVOIDED. AS THE MAIN SYSTEM MOVES OVER THE HIGH PLAINS OVERNIGHT...THE STRENGTH OF THE CONVECTION MAY DECREASE BUT THE COVERAGE OF THE PRECIPITATION AND ASSOCIATED LOW CEILINGS AND VISIBILITIES WILL INCREASE. MVFR TO LIFR CONDITIONS CAN BE EXPECTED ACROSS A MAJORITY OF THE ROUTES AS LIGHT TO MODERATE RAINFALL PERSISTS. WESTERN PORTIONS OF THE 274 TWEB ROUTE SHOULD INCREASE THROUGH LATE MORNING AS THE SYSTEM MOVE OVER EASTERN NEBRASKA. .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT...10 PM MDT ALL ZONES EXCEPT SHERIDAN. && CDC
Hazardous weather outlook, Apr 21, 2:59 PM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 PM CDT SAT APR 21 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-221200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 359 PM CDT SAT APR 21 2007 /259 PM MDT SAT APR 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS AREAS ALONG AND WEST OF HIGHWAY 83 THROUGH EARLY EVENING...WITH THIS THREAT SHIFTING EAST OF HIGHWAY 83 THROUGH MIDNIGHT. LARGE HAIL...DAMAGING WIND GUSTS WILL BE THE PRIMARY WIDESPREAD THREATS WITH A MAJORITY OF THE STORMS. HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE GREATEST RISK OCCURRING MAINLY SOUTH OF HIGHWAY 2...ALONG AND WEST OF HIGHWAY 83...BUT CAN NOT BE COMPLETELY RULED OUT ELSEWHERE THROUGH THE EVENING. THE SLOWER MOVEMENT OF THE UPPER SYSTEM DRIVING THE CONVECTION MAY LEAVE SOME FLOODING PROBLEMS IN PLACE...ESPECIALLY IN TERRAIN FAVORABLE FOR FLASH FLOODING SUCH AS CANYONS AND NARROW RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAINFALL...MODERATE TO HEAVY AT TIMES MAY CONTINUE THROUGH EARLY SUNDAY AFTERNOON...LEAVING THE MAIN THREAT OF FLOODING IN PLACE. A SMALL BREAK IN THE PRECIPITATION WILL COME SUNDAY NIGHT THROUGH MONDAY EVENING BEFORE THE NEXT SYSTEM ARRIVES BY EARLY TUESDAY. SEVERE THUNDERSTORM DEVELOPMENT MAY BE POSSIBLE TUESDAY...HOWEVER THE MAIN THREAT LOOKS TO BE FLOODING WITH THE LARGE AMOUNT OF MOISTURE AVAILABLE TO THIS SYSTEM. FLOOD WATCHES MAY BE POSTED BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE LATE EVENING HOURS. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Apr 21, 7:17 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 NW ARTHUR 41.60N 101.73W
04/21/2007 E0.75 INCH ARTHUR NE PUBLIC
MOSTLY SMALLER, BUT FEW PENNYS.
&&
HENDERSONLocal storm report, Apr 21, 7:25 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 7 SSW BRANDON 40.71N 101.98W
04/21/2007 E0.75 INCH PERKINS NE PUBLIC
&&
HENDERSONLocal storm report, Apr 21, 7:27 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 14 N BRULE 41.30N 101.89W
04/21/2007 E0.88 INCH KEITH NE PUBLIC
FEW PENNY AND NICKELS OFF AND ON.
&&
HENDERSONLocal storm report, Apr 21, 7:55 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 21 N HYANNIS 42.30N 101.76W
04/21/2007 E0.88 INCH CHERRY NE PUBLIC
NICKEL SIZED HAIL.
0510 PM HAIL 7 SE BROWNLEE 42.22N 100.53W
04/21/2007 E1.75 INCH CHERRY NE PUBLIC
STARTED MARBLE WITH SOME GOFLBALLS. LASTED AT LEAST 10
MINUTES, ENDING AT 510PM.
0555 PM HAIL 2 W WOOD LAKE 42.64N 100.28W
04/21/2007 E0.88 INCH CHERRY NE PUBLIC
0555 PM HAIL 5 S CHAPPELL 41.02N 102.47W
04/21/2007 E0.88 INCH DEUEL NE LAW ENFORCEMENT
ON HIGHWAY 385.
0558 PM HAIL 1 SE WOOD LAKE 42.63N 100.22W
04/21/2007 E1.75 INCH CHERRY NE LAW ENFORCEMENT
WINDSHIELDS DAMAGED.
0605 PM HAIL 18 SSW CODY 42.70N 101.38W
04/21/2007 E1.00 INCH CHERRY NE PUBLIC
NICKEL TO QUARTER HAIL COVERED GROUND.
0614 PM HAIL 3 SE CHAPPELL 41.06N 102.43W
04/21/2007 E1.00 INCH DEUEL NE LAW ENFORCEMENT
AT MM 88 ON I-80 QUARTER SIZED HAIL, HEAVY RAIN AND 40
MPH WINDS.
0615 PM HAIL ELLSWORTH 42.06N 102.29W
04/21/2007 E1.25 INCH SHERIDAN NE PUBLIC
0615 PM HAIL 5 N LEWELLEN 41.40N 102.14W
04/21/2007 E1.75 INCH GARDEN NE PUBLIC
0619 PM HAIL 6 E CHAPPELL 41.09N 102.35W
04/21/2007 E1.00 INCH DEUEL NE LAW ENFORCEMENT
NICKEL TO QUARTER HAIL ON HIGHWAY 30. HEAVY RAIN.
0620 PM HAIL 21 WSW SPRINGVIEW 42.71N 100.13W
04/21/2007 E0.88 INCH BROWN NE PUBLIC
0629 PM HAIL 12 NW SPRINGVIEW 42.95N 99.92W
04/21/2007 E2.00 INCH KEYA PAHA NE PUBLIC
2 INCH HAIL COVERING GROUND. HAILED FOR 15 MINUTES.
0644 PM HAIL 7 WNW CHAPPELL 41.13N 102.59W
04/21/2007 E1.00 INCH DEUEL NE LAW ENFORCEMENT
HEAVY RAIN, 40-45 MPH WINDS.
0710 PM HAIL 1 W HYANNIS 42.00N 101.78W
04/21/2007 E0.75 INCH GRANT NE PUBLIC
MOSTLY PEA TO MARBLE WITH SOME PENNYS.
0715 PM HAIL 9 N BIG SPRINGS 41.19N 102.07W
04/21/2007 E0.75 INCH DEUEL NE PUBLIC
0715 PM HAIL 16 E CHAPPELL 41.09N 102.16W
04/21/2007 E0.25 INCH DEUEL NE EMERGENCY MNGR
SMALL HAIL, BUT ONE INCH THICK OVER HIGHWAY AT MILE
MARKER 103 ON HIGHWAY 30.
0720 PM HAIL 19 NNW BRULE 41.35N 102.03W
04/21/2007 E0.88 INCH KEITH NE PUBLIC
0725 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
04/21/2007 E1.50 INCH DEUEL NE CO-OP OBSERVER
0803 PM HAIL 2 N LAMAR 40.60N 101.98W
04/21/2007 E0.75 INCH CHASE NE PUBLIC
0808 PM HAIL 7 SSW BRANDON 40.71N 101.98W
04/21/2007 E0.75 INCH PERKINS NE PUBLIC
0810 PM HAIL 14 N BRULE 41.30N 101.89W
04/21/2007 E0.88 INCH KEITH NE PUBLIC
FEW PENNY AND NICKELS OFF AND ON.
0815 PM HAIL 3 NW ARTHUR 41.60N 101.73W
04/21/2007 E0.75 INCH ARTHUR NE PUBLIC
MOSTLY SMALLER, BUT FEW PENNYS.
&&
HENDERSONLocal storm report, Apr 21, 8:20 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL CHAPPELL 41.09N 102.47W
04/21/2007 E1.00 INCH DEUEL NE PUBLIC
SOME NICKEL TO QUARTER HAIL.
&&
HENDERSONLocal storm report, Apr 21, 8:29 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 22 N HYANNIS 42.32N 101.76W
04/21/2007 E1.75 INCH CHERRY NE LAW ENFORCEMENT
&&
HENDERSONThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 17 min |
| Apr 21, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 46 min |
| Apr 21, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 38 min |
| Apr 21, 6:58 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 32 min |
| Apr 21, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 43 min |
| Apr 21, 7:18 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 46 min |
| Apr 21, 7:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.